# SDR MASA97012

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114YV
- Make and model: Beech 1900D
- Aircraft serial: UE114
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: M3250851
- Condition: Misrigged
- Location: Autofeather Syst
- Component: 1145240723
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

SEA/PSC  - FLT 7943 - ON DESCENT INTO PSC, THE RT PROP ATTEMPTED TO AUTOFEATHER.  THE FLIGHT CREW TURNED OFF THE AUTOFEATHER SYSTEM AND THE FEATHERING STOPPED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  FERRIED TO YKM WITH THE AUTOFEATHER SYSTEM DEACTIVATED.  YKM MAINTENANCE RE-RIGGED PEDESTAL SWITCHES.  A TEST FLIGHT WAS PERFORMED SUCCESSFULLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
